# SDR FPI2002F00005

- Difficulty date: January 9, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N4626A
- Make and model: Beech 58
- Aircraft serial: TH39
- Engine: Cont IO520*
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Channel
- Part number: 96980015
- Condition: Cracked
- Location: Firewall
- Part time: 10,163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER U-CHANNEL ON ENGINE FIREWALL, CRACKS DEVELOPED WHERE ENGINE MOUNT BOLT RUNS THROUGH FIREWALL.  PROBABLE CAUSE IS NORMAL ENGINE VIBRATION.
